MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 EQUATOR BLOWERS; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 EQUATOR BLOWERS; SYSTEM, THERMAL REGULATING
Model Number EQ-5000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature doesn't rise.Event occurred before patient use, during testing.There was no patient involvement and no patient harmed reported.
 
Additional Manufacturer Narrative
B3: event date unknown.H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the device failed to heat within specification.Additionally, a hose disconnect alarm was activated during occlusion testing.The investigation traced the issue to the device heater which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The device heater was replaced, and the device passed all testing.

Brand Name
LEVEL 1 EQUATOR BLOWERS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21132300
Report Number3012307300-2025-00492
Device Sequence Number7516718
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)190313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown